# SDR CALA2023092502871

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 76,347 hours, 27,417 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Tube
- Part number: 332A235014
- Part serial: NA
- Condition: Cracked
- Location: Rh Eng
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARN IN FLIGHT. 02, 04 SEE F.I.M BELOW ON PIC. CREW REPORTS FLIGHT ALT OF 28000FT AND CABIN ALT OF 10500FT, NO CABIN PRESSURE CONTRL FAULTS. OPS CHECK ON OFV HAS NO FAULTS. INSPECTED PACK BAY AREA, NO LEAKAGE NOTED. CABIN PRESSURE CTRL BITE CHECK HAS LO INFL/ HI LEAKG IN FAULT HISTORY ON FLT LEG 00, REF.LOGPAGE 5820708 FOR ACTION TAKEN. DUE TO REPORT OF EXCESSIVE CABIN PRESSURE LOSS NOTED IN FLIGHT WITH SUBSEQUENT DIVERSION TO EWR: ACCOMPLISH CABIN PRESSURE LEAK TEST AMM 05-51-91-790-801 AND REPORT ALL ALL FINDINGS TO TOMC. PERFORMED CABIN PRESSURE LEAK TEST AS PER AMM 05-51-91-790-801 AND NO CABIN LEAKS WERE FOUND.PERFORMED RIGHT ENGINE RUN AND FOUND NO RIGHT ENGINE BLEED.FOUND CRACKED BLEED SENSE LINE,REPLACED SUPPLY PRESSURE SENSE LINE FROM BLEED AIR REGULATOR TO THE PRECOOLER CONTROL VALVE AS PER AMM 36-12-02-400-801.RAN ENGINE AND FOUND TO BE WORKING SATISFACTORY AT THIS TIME. PARTS USED: 29-3611-3-0010,QTY :1
